Sulla specie degli angoli dei poliedri generalizzati
Bollettino dell'Unione Matematica Italiana (1948)
- Volume: 3, Issue: 1, page 32-34
- ISSN: 0392-4041
Access Full Article
topHow to cite
topMuracchini, Luigi. "Sulla specie degli angoli dei poliedri generalizzati." Bollettino dell'Unione Matematica Italiana 3.1 (1948): 32-34. <http://eudml.org/doc/195555>.
@article{Muracchini1948,
author = {Muracchini, Luigi},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {Elementary geometry},
language = {ita},
month = {4},
number = {1},
pages = {32-34},
publisher = {Zanichelli},
title = {Sulla specie degli angoli dei poliedri generalizzati},
url = {http://eudml.org/doc/195555},
volume = {3},
year = {1948},
}
TY - JOUR
AU - Muracchini, Luigi
TI - Sulla specie degli angoli dei poliedri generalizzati
JO - Bollettino dell'Unione Matematica Italiana
DA - 1948/4//
PB - Zanichelli
VL - 3
IS - 1
SP - 32
EP - 34
LA - ita
KW - Elementary geometry
UR - http://eudml.org/doc/195555
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.